Untuk pensyarah dan guru: percuma untuk dicetak, disalin dan digunakan di dalam kelas. Setiap lembaran kerja baharu mempunyai nilai baharu dan skema jawapannya sendiri. Pautan ke ExamProblems di halaman kursus anda amat dihargai.
Nama: ____________________ Tarikh: ____________
1.Mudah
Loperamid digunakan untuk merawat:
ACirit-birit
BLoya
CPedih ulu hati
DSembelit
2.Mudah
Epoetin alfa, often used in chronic kidney disease, stimulates the production of:
AWhite blood cells
BPlatelets
CClotting factors
DRed blood cells
3.Mudah
Apakah yang diterangkan oleh "keberkesanan" (efficacy) sesuatu ubat?
AKelajuan ubat diserap
BDos yang diperlukan untuk menghasilkan separuh kesan
CKesan maksimum yang boleh dihasilkan oleh ubat itu
DPecahan dos yang terikat pada protein plasma
4.Sederhana
A patient is starting doxazosin, an alpha-1 blocker. What should the nurse advise about the first dose?
ATake it in the morning with a cup of strong coffee to stay alert
BTake it at bedtime, because it can cause dizziness and fainting
CExpect a short rise in blood pressure after the dose
DTake it only if the urine is darker than usual
5.Sederhana
Why is IV promethazine given with great caution?
AIt causes immediate kidney failure
BIt can cause severe tissue injury if it leaks or enters an artery
CIt causes a severe rise in blood pressure when it is given intravenously
DIt is a strong opioid that causes addiction
6.Sederhana
During a rapid infusion of vancomycin, a patient develops flushing and a red rash on the face, neck and upper body. What is the most likely cause and action?
AAcute kidney failure; stop all IV fluids and antibiotics at once
BA normal effect; increase the infusion rate to finish sooner
CAn infusion reaction; stop or slow the infusion and inform the prescriber
DA sign that the infection is spreading; give a second dose
7.Sukar
Why is vincristine labelled "for intravenous use only – fatal if given by other routes"?
AOral vincristine causes immediate anaphylaxis
BIntramuscular injection causes severe and prolonged hypoglycaemia
A patient has received a sodium nitroprusside infusion for several days. He becomes confused and develops a metabolic acidosis. What should be suspected?
AHypoglycaemia from nitroprusside
BCyanide toxicity from nitroprusside breakdown
CHyperkalaemia from the infusion
DAn allergic reaction to the plastic of the infusion bag
Kunci jawapan
1. A · Cirit-birit
2. D · Red blood cells
3. C · Kesan maksimum yang boleh dihasilkan oleh ubat itu
4. B · Take it at bedtime, because it can cause dizziness and fainting
5. B · It can cause severe tissue injury if it leaks or enters an artery
6. C · An infusion reaction; stop or slow the infusion and inform the prescriber
7. D · Accidental intrathecal injection causes fatal ascending neurotoxicity
8. B · Cyanide toxicity from nitroprusside breakdown
Penyelesaian langkah demi langkah yang lengkap: berlatih topik ini di examproblems.com.